# SDR QXEA2019072200272

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 18,814 hours, 20,087 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: 35138507002
- Part serial: 4030
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 34,623 hours, 36,755 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, RIGHT MAIN GREEN LANDING GEAR LIGHT REMAINED ILLUMINATED GEAR CONFIRMED UP WITH DOORS CLOSED, DETEMINED WITH MAINTENANCE IT WAS AN INDICATION ISSUE. REMOVED FROM SERVICE. RELAMPED RT MLG GEAR LIGHT NO HELP. R/R LANDING GEAR CONTROL PANEL IAW 32-31-01-000/400-801. NO HELP STILL RT MAIN GREEN LANDING DOOR LIGHT STILL BRIGHT WHEN SW IS ON DIM. FUNCTIONAL TEST AMM TASK 32-21-01-720-801 LANDING GEAR CTRL PNL FUNCTIONAL CHECKED GOOD. REMOVED AND REPLACED ADVISORY CONTROL UNIT IAW AMM TASK 31-51-06-000/400-801 WITH NEW FROM STOCK. OPS CHECKED IAW AMM TASK 31-51-26-710-801. CHECKS GOOD. RT MLG LIGHT ON LANDING GEAR CONTROL PANEL NOW ILLUMINATES NORMALLY AS REQ'D. NO FURTHER DEFECTS NOTED. A/C OK FOR REUTRN TO SERVICE.
